# SDR COMA0260101

- Difficulty date: February 18, 2002
- Submitted: February 19, 2002
- Operation: Air carrier
- Aircraft: N729CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7265
- Aircraft time: 7,367 hours, 7,627 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Part time: 7,367 hours, 7,627 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO DENTS APPROX .077 AND .085 DEEP.  THE DENTS ARE A SINGLE LINE EXTENDING FOR A COMBINED TOTAL OF 14 INCHES.  REPAIRED IAW EA 10-5310-0047A.
